# SDR DHL9780301C

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE SKIN DAMAGED AT FS 280  AFT OF STR 26R.  INSTALLED DOUBLER REPAIR PER EO 97-53-0115, REPAIR 4 BY 24.
